MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TALISMAN PFO OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER TALISMAN PFO OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Catalog Number 9-PFO-3525
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on 22 march 2024, a 35-25mm amplatzer talisman pfo occluder was selected for an implant.During the procedure, the device could not be deployed from the cable.It is unknown if a device was implanted.The patient is stable.
 
Additional Manufacturer Narrative
¿ investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of separation problem could not be confirmed.The returned device was attached and detached from the the delivery cable without any issues.Additionally, the returned device was observed to be deformed when it was received.However, the returned device went back to its proper conformation after decontamination.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Based on the available information, the cause of the reported separation problem could not be conclusively determined.The observed material deformation could not be determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER TALISMAN PFO OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19089720
Report Number2135147-2024-01654
Device Sequence Number20726954
Product Code MLV
UDI-Device Identifier05415067033345
UDI-Public05415067033345
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P120021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number9-PFO-3525
Device Lot Number8880833
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown